# SDR ASAA2016042716547

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,761 hours, 2,862 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  SAT PROMPT IS NOW DISPLAYED ON MCDU MENU.  ACFT GROUNDED.  SATCOM PROMPT PRESENT ON MCDU MENU, REF FIM 23-15, TASK 801, STEP C FOR KNOWN SATCOM LOCKUP ISSUE.
